11 Shocking Side Effects of Ipill

0
945

Nausea, bloating, headaches, tenderness in the breasts, mood swings, weight gain, yeast infections, lowered libido, melasma, blood clots and eating disorders are some of the shocking side effects of ipill.

The idea of contraception and abortion has been the subject of a huge political debate with the conservative ideology of stopping life presenting a counter argument to the whole practice of choice for women. But the truth is that in the current economic climate, contraception can help prevent extreme poverty for families that are not ready to raise a child yet. As a pro-choice decision, contraception is important, but that leads us to the next question about whether or not it is a healthy option for women and whether there are any side-effects that people should be made aware of before making the decision to be on the I-pill as birth control.

Since it was made popular in the early 2000s, many women have shifted to oral contraceptives like I-pill that are much more convenient to use for all parties involved in a sexual relationship. Popping the pill after sexual intercourse was said to sure that you had no troubles, but what if worse health issues came to light due to that? It is a question worth considering as many women have reported side effect I-pill saying that I-pill affects their physical health in a harmful manner.

What is an I-pill?

The I-pill is a combined oral contraceptive pill designed to be taken by women with 24 hours or at least before 72 hours of intercourse to effectively control the process of birth in case it has been initiated. It must be taken during the stipulated time or the pill becomes useless. As an emergency pill, 95% of its effectiveness is ensured only when taken in a proper manner and at the proper time. While there are various brands of oral contraceptive tablets, the I-pill is specifically manufactured by Piramal Healthcare.

Chemically, the I-pill is a combination of estrogen and progesterone and therefore alters the endocrinal balance in the woman’s body. The manifestations of this alteration is what  we perceive I-pill side effects. A recent medical study in the field conducted by Carolyn L. Westhoff, MD and Stephen Heartwell, PhD, has revealed that most women discontinued the oral contraceptive methods owing to the I-pill effects that came along with regularly taking the pill. If you tend to take the pill on a regular basis, have a look at the I-pill side effects in case you suffer from the same.

Side-effects of i-Pill Every Woman Must Know

ipill

Here are a few I-pill side effects that has caused many women to discontinue oral contraception-

Nausea

Women who have begun to take the I-pill may have had some complaints regarding nausea in their first three months. This is mainly due to the sudden increase in the levels of progesterone and estrogen in blood owing to the composition of the pill. Taking the pill with a light, balanced meal can improve the feeling as your body readjusts to the altered hormone levels.

Bloating

Noticing a slight bulge around the stomach? If the time coincides with your oral contraceptive schedule, it may merely be from the I-pill effect. Women who are particularly susceptible to gastrointestinal issues and are prone to irritable bowel syndrome may have experienced it. The change in hormone levels causes water retention in the body that causes bloating in certain areas.

Headaches

A study conducted by the American Journal of Obstetrics and Gynecology in 2005 observed how women were prone to an increased risk of headaches about a month or so into the new oral contraceptive regimen. If you have recently started taking the I-pill you may have to go through a similar phase. The imposed hormone changes through the pill is something that your body will need some time to adjust with. If the headaches are particularly bad or frequent, make sure you consult a professional.

Tenderness in the breasts

This is another I-pill side effect that you have suffered through and failed to trace the reason to the birth control pill. The American Family Physician magazine has listed it as a common side effect of being on the pill that can last up to 18 months of you starting off on the pill. It is a particularly uncomfortable symptom of the I-pill side effects.

Mood swings

Given that the I-pill initiates a change in the hormone levels in the body, mood swings are one of the most common side effects that manifest in most women. If you are feeling extremely depressed one moment and particularly chirpy the next minute, you can blame it on the I-pill effect.

Weight gain

If you have been losing weight in a manner that you cannot account for, right after shifting to an oral contraceptive, chances are that it is an I-pill side effect. Try and increase your exercise and eat healthy for a while before your body can process and accommodate all the changes happening at once.

Yeast infections

Yeast infections are a nasty and uncomfortable things to go through. If you notice a persistent yeast infection in your nether regions, consult a doctor about whether or not I-pill presents is the ideal birth control method for you.

Lowered libido

A lowered sexual drive may also be a corollary of taking the I-pill. This may be the reason behind the sudden loss of spark in your relationship. If it occurs at a frequency that is seriously affecting your relationship with your partner, make sure to consult your gynecologist right away.

Melasma

A break out of brown splotchy marks on your skin, on the face, is referred to as melasma. Some women have reported it as a side effect to oral contraceptive.

Blood clots

In some women who may be prone to blood related issues, I-pill effects may include a particular tendency of clotting and blood coagulation. It is best to check with your physician if you think you have been having issues with blood clots.

Eating disorders

Being on the I-pill can also account for any increase in your appetite that you may have been feeling. While that may be good for some, for most women it may develop into a full-blown eating disorder if one is not careful.

Conclusion

Closely monitoring the side effects and being open and honest about your condition with your doctor can help you come to terms about whether or not the I-pill is a suitable birth control for you.

References

https://www.google.com/amp/s/m.timesofindia.com/life-style/health-fitness/health-news/think-twice-before-popping-a-pill/amp_articleshow/10415002.cms

https://www.ncbi.nlm.nih.gov/pmc/articles/PMC1903378/

Hope this article was of help to you! Please share your comments/queries/tips with us and help us create a world full of Happy, Healthy and Empowered Women!!

RELATED POSTS